Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Some new polyhedra with vertex degree $4$ and/or $5$ only
HTML articles powered by AMS MathViewer

by A. J. W. Duijvestijn and B. Helthuis PDF
Math. Comp. 54 (1990), 749-753 Request permission


A table of 4- and 5-hedra of orders up to and including 22 is given.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 68R10, 05C99
  • Retrieve articles in all journals with MSC: 68R10, 05C99
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 54 (1990), 749-753
  • MSC: Primary 68R10; Secondary 05C99
  • DOI:
  • MathSciNet review: 1011441